eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Review: could Vitamin d cause Stools - black or tarry (Bloody or tarry stools)?

Summary: Stools - black or tarry is reported only by a few people who take Vitamin d. We study 2,390 people who have side effects while taking Vitamin d from FDA and social media. Among them, 3 have Stools - black or tarry. Find out below who they are, when they have Stools - black or tarry and more.

You are not alone: join a support group for people who take Vitamin d and have Stools - black or tarry >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Vitamin d

Vitamin d has active ingredients of ergocalciferol. It is often used in rickets. (latest outcomes from 4,190 Vitamin d users)

Stools - black or tarry

Stools - black or tarry (black stool) has been reported by people with attention deficit hyperactivity disorder, gastroesophageal reflux disease, depression, high blood pressure, high blood cholesterol. (latest reports from 140 Stools - black or tarry patients)

On May, 1, 2015: 2,370 people reported to have side effects when taking Vitamin d. Among them, 3 people (0.13%) have Stools - Black Or Tarry.

Trend of Stools - black or tarry in Vitamin d reports

Time on Vitamin d when people have Stools - black or tarry * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Stools - black or tarry33.33%0.00%33.33%33.33%0.00%0.00%0.00%

Age of people who have Stools - black or tarry when taking Vitamin d * :

0-12-910-1920-2930-3940-4950-5960+
Stools - black or tarry0.00%0.00%0.00%0.00%0.00%33.33%33.33%33.33%

Severity of Stools - black or tarry when taking Vitamin d ** :

leastmoderateseveremost severe
Stools - black or tarry0.00%66.67%0.00%33.33%

How people recovered from Stools - black or tarry ** :

while on the drugafter off the drugnot yet
Stools - black or tarry0.00%33.33%66.67%

Top conditions involved for these people * :

  1. High blood pressure (2 people, 66.67%)
  2. Arthritis (1 people, 33.33%)
  3. Heart mri (1 people, 33.33%)
  4. Methotrexate - serum (1 people, 33.33%)
  5. Arthritis - psoriatic (1 people, 33.33%)

Top co-used drugs for these people * :

  1. Coq10 (1 people, 33.33%)
  2. Magnesium (1 people, 33.33%)
  3. Glucosamine (1 people, 33.33%)
  4. Prednisone (1 people, 33.33%)
  5. Folic acid (1 people, 33.33%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of vitamin d and stools - black or tarry on

Do you have Stools - Black Or Tarry while taking Vitamin D?

 

You are not alone! Join a support group on :
- support group for people who take Vitamin d and have Stools - Black Or Tarry
- support group for people who take Vitamin d
- support group for people who have Stools - Black Or Tarry

Recent conversations of related support groups:

Browse all Vitamin d side effects:

Drugs that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Vitamin d, Stools - black or tarry

You may be interested at these reviews (Write a review):

  • Acute intermittent porphyria with mouth ulcers
    I was diagnosis with Acute Intermittent Porphyria in February 1995. SINCE then I have been in the hospital more than I can count, I have had my kidneys to fell, urinary retention that resulted my baby being reconstructed. I have had numerous mediport placements with the most recent one a Powerport.. ...
  • High potassium blood levels caused by vitamin d3
    I have Parkinson's and fell and broke my hip. Otherwise I have good health. While checking my blood, the doctor was extremely concerned that my potassium levels were above 5.0 and wanted to take rather drastic measures to correct it. Since I have no other symptoms, I was resistant. In the meantime, ...
  • Ampyra vs kidney stones
    Started taking Ampyra Sept 1, 2014.
    Had a severe kidney stone in mid-September.
    Another two weeks ago.
    Another today.
    No family history or them. I also have no history of them.
    Drink fresh squeezed lemon daily and lots of water.
    Take Ibuprofen when it star ...
  • Blood sugar level while taking veltrex
    I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
  • Seizure patient was on depakote for 16 years now on keppra 1500 mg.
    I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term ...

More reviews for: Vitamin d, Stools - black or tarry

Comments from related studies:

  • From this study (1 year ago):

  • I have been on Methotrexate and Enbrel injectables for two years for psoriatic arthritis. My abdomen became very tender last September. In October I developed a severe pain in my abdomen, went to the bathroom, passed a bloody stool and almost passed out. Later I passed two large blood clots. I went to the ER and they did a cat scan, said I had a thickening of the left and right walls of my colon. Went to gastroenterologist, did a colonoscopy, biopsies were negative. Had a MRA and blood flow was fine.

    Reply

  • From this study (2 years ago):

  • Diagnosed at age 6....Controlled until the last 5 years (2 status epilepticus).
    Better now but having a complex partial every couple months. Coming off Vimpat
    as the half life being so short caused problems along with other side effects.
    Ramping up on Lamotrigine....now at 350mg total. Just experienced a dull stomach discomfort for several days and bloody stools when increasing to 350mg.
    Also was taking alot of aspirin the last few weeks as I bruised my ribs during a fall on the lip of the bathroom tab while experiencing a complex partial. Could the bloody stools and stomach discomfort be caused by either the aspirin or the Lamotrigine?
    I am presently attempting to improve my beakthrough seizure rate or eliminate them all together through my care at Vanderbilt. If not I am looking at a resection (anterior temporal lobe).

    Total Dosage:

    Carbamazazepine - 800mg
    Zonisamide - 600mg
    Lamotrigine - 350mg (ramping up)
    Vimpat - 400mg (ramping down)
    Acyclovir - 400mg
    Vitamin D-3 - 10,000iu
    Vitamin B-12 - 5,000mcg
    Pregnenolone - 30mg
    Gabba - 750mg

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.